# SDR UPS08853925

- Difficulty date: November 6, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 68,706 hours, 27,558 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV LT WING LEADING EDGE AT STA 700 DOES NOT HAVE REPAIR DOUBLER INSTALLED AS PER APPENDIX H (3)(4) OF EO DC8 5100 30418.  INSTALLED DOUBLER AS IAW 57-02-01 FIG 38
